# SDR A6WA200540352

- Difficulty date: December 10, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 4,385 hours, 3,858 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 20 DEGREES ON APPROACH.  NO DEFECTS NOTED.  (K)
